# SDR DHL2002752005

- Difficulty date: November 29, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  EXIT LIGHT OVER FORWARD ENTRY DOOR INOPERATIVE.2)  REMOVED AND REPLACED BATTERIES PER 727 M/M 33-50-101. OPS CHECKED GOOD.
